# SDR SWAA2019060433272

- Difficulty date: April 30, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 58,323 hours, 34,449 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 147A0001
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FAIL SAFE CHORD SPLICE CORRODED AT BS. 986.5, BETWEEN STR. 3R TO STR. 4R. / R&R CHORD SPLICE IAW DWG & SRM.
